# SDR ASAA0741978

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 50,158 hours, 28,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435281
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B AFT FLAP HAS NUMEROUS DENTS AT LWR SURFACE.  LEFT O/B AFT FLAP LWR SURFACE AT RSS 300 312 REPAIRED IAW SRM 51-70-10.
